# SDR UALA2011062703138

- Difficulty date: June 25, 2011
- Submitted: July 11, 2011
- Operation: Air carrier
- Aircraft: N449UA
- Make and model: Airbus A320-232
- Aircraft serial: 851
- Aircraft time: 44,195 hours, 17,350 cycles
- Engine: Iae V2527A5
- System (JASC): 3400 · Navigation System
- Part: Unknown
- Condition: Unknown
- Location: Avionics Sys
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AVIONICS SYS FAULT DISPLAYED ON UPPER ECAM SCREEN. CYCLED CIRCUIT BREAKER. ACCOMPLISHED TEST OF AVIONICS SYSTEM PER MM, TESTS OKAY.
